Chinese Journal of Quantum Electronics, Volume. 24, Issue 5, 583(2007)
Fidelity of quantum states of two-mode squeezed vacuum state in Tavis-Cummings model
Get Citation
Copy Citation Text
CHEN Yu, LONG Zheng-wen, HE Zhi, LI Long-wu. Fidelity of quantum states of two-mode squeezed vacuum state in Tavis-Cummings model[J]. Chinese Journal of Quantum Electronics, 2007, 24(5): 583
Category:
Received: Feb. 28, 2007
Accepted: --
Published Online: Jun. 13, 2010
The Author Email: Yu CHEN (chenyuchn@163.com)
CSTR:32186.14.